Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Are yellow discharge, joint pains and swollen testicles symptoms of STD ?

i m 21 years old male i did have unprotected sex last march 17, 2011 i didn t have any symptoms of burning sensation when urinating and not even yellowish penile discharge until march 25 i have notice that i have a yellowish penile discharge i though it was just a urine cause its yellow and when i notice that it is not just a urine i take penicillin from march 28-April 2 and i did search in the internet that cefixime 400mg will cure it and i take the dose at single and waited 7 days for it to take effect the penile discharge was gone but my testes got swollen and i m experiencing joint pains april 10, what is happening to me doc? i m really confuse right now please help me what meds should i take to cure this????? please give me some answers.. i m so much afraid right now
Asked On : Sun, 10 Apr 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
greetings from healthcar magic.
thanks for asking for the question Here is doctor answering your question.
first you dint undergone any blood work up you have gone for therapeuatic diagonis.consult veneral disease consultant for the needfull.
Answered: Sun, 10 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor